Please use this identifier to cite or link to this item:

Title: Corrigendum to "The evolution of traveling waves in a simple isothermal chemical system modeling quadratic autocatalysis with strong decay" [J. Differential Equations 256 (10) (2014) 3335-3364] (DOI:10.1016/j.jde.2014.02.009)
Authors: Fu, Sheng-Chen
Tsai, J.-C.
Contributors: 應數系
Date: 2014-10
Issue Date: 2015-06-11 13:40:53 (UTC+8)
Relation: Journal of Differential Equations, 257(8), 3075-3077
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
3075-3077.pdf153KbAdobe PDF624View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing